# SDR YENA2024060500831

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 7,357 hours, 2,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ WING TO BODY FAIRING/ AFT WTBF SUPPORT STRUCTURE / CORROSION  PERMANENT REPAIR TO BE CARRIED OUT; FUSELAGE /WING TO BODY FAIRING /AFT WTBF SUPPORT STRUCTURE /CORROSION -PERMANENT REPAIR CARRIED OUT AS PER EC: AC 24-597-01.' (CONSIDERED AS A MAJOR REPAIR)
